# SDR SWIA200616237

- Difficulty date: February 5, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 178 hours, 132 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

UNABLE TO GET A GOOD RUDDER TEST TO THE LEFT ON EICAS.  RETURNED TO GATE.  ADJUSTED RUDDER POSITION TRANSMITTER REF AMM 27-24-05.  OPERATIONAL CHECK GOOD.
